# SDR SWIA201023690

- Difficulty date: February 17, 2010
- Submitted: February 21, 2010
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 20,654 hours, 17,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dirty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RIGHT ROLL WITH FLAPS AT 45Â°.  (FLT 1001)  RIGGING VERIFIED AND FLAP SURFACES CLEANED.
